# SDR ASOA201101401

- Difficulty date: July 5, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE EXCEEDS GENERAL ALLOWABLE DAMAGE LIMITS OF SRM 53-00-00-101-001-A01,   REMOVED FS 280 BEAM WL 72 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01.  CUT CROSSBEAM IAW REO 670-53-11-047.  NDI IAW REO 670-53-11-047, ITEM 5.  NO INDICATIONS NOTED.   COMPLIED WITH STEPS NR 6-9 OF ECTC REO 670-53-11-047.   INSTALLED BEAM IAW ECTC REO 670-53-11-047.
